After Vobella injection something ugly happened (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
After Volbella injection something ugly happened.
Thank you for sharing your question. Based on your narrative this may have been a viral outbreak and care must be taken with subsequent treatment sessions. You may wish to take antiviral medication to avoid the possibility of those breakouts from occurring. Talk to your injector who should be able to give you the best recommendation.
Volbella and Side Effect
Volbella is a fabulous product to inject the lips in a natural way. It appears from your photo that you are either having a vascular occlusion or a herpetic infection. Please return to your treating physician for examination and keep us posted. Best, Dr. Green
Looks like you are having viral outbreak. I would recommend contacting your injection provider for an antiviral medication. Prior to your next injection speak with your provider for a prophylactic antiviral medication to prevent this reaction in the future. If you ever consider laser treatments in the future this is a viable route as well.
You might also like...
Complications after Volbella
I recommend contacting your Dr. about treatment options. This looks like vascular occlusion and/or viral outbreak and should be treated immediately . Best, Dr. Emer
Blisters and Rash Following Lip Treatments
I am sorry about your experience. It is critical you see the provider who injected you. What you are describing was likely a viral reaction and requires treatment. This also is unlikely to be a one time thing. Anytime you have injections or treatments around the mouth you are at risk for this reaction and should likely be pre-treated with preventative medication.
Complication after Volbella
It's not a bad idea for you to go and see a Dermatologist. It's hard to tell by your photo, but it may be an infection.
Thank you for your question summergirl2000. I am sorry to hear about your situation. Volbella is a hyaluronic acid filler designed to enhance the volume, definition, and shape of the lips as well as to address lines on or around the lips. With filler injections if the material gets into and occludes a blood vessel vascular compromise can occur with possible necrosis or death of the surrounding skin. Such a situation should be treated immediately with hyaluronidase. When any treatment is performed around the lips it is possible to have cold sores, which can be treated with valacyclovir or other medications. If my patients have a history of cold sores I recommend prophylaxis prior to the treatment.
Please consult with a doctor for specific recommendations. Good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.